# SDR 2002F00128

- Difficulty date: December 19, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 727 STRINGER 18A LEFT VERTICAL OUTER CHORD IS CRACKED FROM THE FORWARD HOLE BS 727.5 AND PROPAGATES AFT APPROXIMATELY .25 INCH IN LENGTH.  (M)
